EconPapers    
Economics at your fingertips  
 

Monetary policy based on nonlinear quantity rule: Evidence from China

Yong Ma

International Review of Economics & Finance, 2014, vol. 34, issue C, 89-104

Abstract: This paper investigates nonlinearities in a quantity-based monetary policy rule for China within a New Keynesian DSGE model. Empirical results from Bayesian estimation show that the central bank of China has adopted a nonlinear quantity rule over the period of 1992Q1–2013Q3. Moreover, evidence from sub-period estimation further indicates that there is a significant policy regime shift leading towards a more strict inflation targeting regime during 1999Q1–2013Q3. From a policy perspective, the nonlinear quantity rule proposed in this paper provides us with a useful tool for describing and analyzing monetary policies in emerging market economies.

Keywords: Monetary policy; Nonlinear quantity rule; New Keynesian model (search for similar items in EconPapers)
JEL-codes: E62 E63 H62 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1059056014001002
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:reveco:v:34:y:2014:i:c:p:89-104

DOI: 10.1016/j.iref.2014.07.007

Access Statistics for this article

International Review of Economics & Finance is currently edited by H. Beladi and C. Chen

More articles in International Review of Economics & Finance from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:reveco:v:34:y:2014:i:c:p:89-104